# SDR SIMA20140319006

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 27,661 hours, 23,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT SIGN INOPERATIVE.  R & R FWD EMERGENCY EXIT SIGN IAW AMM 33-50-14, OPERATIONS CHECKED GOOD.
